# SDR HALA0800403

- Difficulty date: March 13, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 83,121 hours, 15,839 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Acars
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - EICAS "FMC" MSG ILLUMINATED AND STAYED ON ENTIRE FLIGHT WITH NO UPLINK MESSAGES PENDING.  CLEARED ACARS BUFFER.  GRD CHK OK.  OK FOR SERVICE.
